# SDR AALA20150618027

- Difficulty date: June 18, 2015
- Submitted: June 23, 2015
- Operation: Air carrier
- Aircraft: N468AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49598
- Aircraft time: 76,361 hours, 40,649 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Clamp
- Condition: Leaking
- Location: Zone 200
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR INTERRUPT, EMER DECLARED, LANDING UNEVENTFUL & ACFT WAS OVERWEIGHT.  DURING CLIMB, PACK TRIPPED OFF & THE TAIL COMPARTMENT TEMP HIGH LIGHT ILLUMINATED.  REMOVED & REPOSITIONED DUCT.  REPLACED LOWER CLAMP & UPPER SHIMS IAW AMM 20-10-11.  PERFORMED OPERATIONAL & LEAK CHECK WITH NO TAIL COMPARTMENT TEMP HIGH LIGHT NOTED IAW SIC 0930 & SIC 36-95-14.  SYS CHECKED NORMAL.
